• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Prozac withdrawal or starting Seroquel?

Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
Can they both cause nausea or is one more likely the culprit? Ever since I came off Prozac and started Seroquel Ive been horribly nauseous. I can barely eat. I know you all arent doctors but if you can help from your experiences that would be nice.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
52,635
Location
Lancashire
Hiya. Coming off a med can cause nausea Lincoln, but you have been on Seroquel before and it didn't do that. Anxiety and such should also be looked at here. I would go to a Pharmacist and ask for anti nausea meds and deal with it as a symptom. You'll be OK in time probably, but if not, go back to the doc and see them.
 
Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
Thank you Calypso. I appreciate your reply.
 
Top